Alert archive / Nebraska / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 245, NWS Hastings, NE

July 27, 201611 counties in Nebraska

NWS Hastings, NE issued this severe thunderstorm warning at Jul 27, 2016, 1:29 AM CDT for 11 counties in Nebraska. It was in force for 46 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 27, 2016, 1:29 AM CDT (06:29 UTC)
Expired
Jul 27, 2016, 2:15 AM CDT
In force
46 min
Issued by
NWS Hastings, NE
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties Adams County, NE, Buffalo County, NE, Franklin County, NE, Furnas County, NE, Gosper County, NE, Hall County, NE, Harlan County, NE, Howard County, NE, Kearney County, NE, Phelps County, NE, Sherman County, NE

The radar

The Grand Island radar (KUEX), 65 km from the middle of the area, began a volume at 06:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 27, 1:34 AM CDTTSTM WND GST 534 Se Oxford, NE
Jul 27, 1:42 AM CDTTSTM WND GST 516 Ese Oxford, NE
Jul 27, 1:44 AM CDTTSTM WND GST 502 Ne Norman, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 6.5 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2016-07-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2043 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2016-07-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 69 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2043 J/kg
Mixed-layer CIN
-122 J/kg
Mixed-layer LCL
1622 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
69 m²/s²
0-3 km storm-relative helicity
219 m²/s²
Significant tornado parameter
0.2
Supercell composite
6.8

Open this sounding in Storm Lab

The text

As transmitted.

499 
WUUS53 KGID 270629
SVRGID
NEC001-019-061-065-073-079-083-093-099-137-163-270715-
/O.NEW.KGID.SV.W.0245.160727T0629Z-160727T0715Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
129 AM CDT WED JUL 27 2016

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BUFFALO COUNTY IN SOUTH CENTRAL NEBRASKA...
  SOUTHERN HOWARD COUNTY IN CENTRAL NEBRASKA...
  SOUTHEASTERN GOSPER COUNTY IN SOUTH CENTRAL NEBRASKA...
  PHELPS COUNTY IN SOUTH CENTRAL NEBRASKA...
  HALL COUNTY IN SOUTH CENTRAL NEBRASKA...
  KEARNEY COUNTY IN SOUTH CENTRAL NEBRASKA...
  SOUTHEASTERN SHERMAN COUNTY IN CENTRAL NEBRASKA...
  NORTHERN FRANKLIN COUNTY IN SOUTH CENTRAL NEBRASKA...
  ADAMS COUNTY IN SOUTH CENTRAL NEBRASKA...
  EASTERN FURNAS COUNTY IN SOUTH CENTRAL NEBRASKA...
  HARLAN COUNTY IN SOUTH CENTRAL NEBRASKA...

* UNTIL 215 AM CDT

* AT 129 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM NEAR FARWELL TO NEAR SHELTON TO NEAR OXFORD...MOVING
  SOUTHEAST AT 45 MPH.

  HAZARD...70 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO 
           MOBILE HOMES...ROOFS...AND OUTBUILDINGS. 

* LOCATIONS IMPACTED INCLUDE...
  GRAND ISLAND...KEARNEY...HASTINGS...HOLDREGE...MINDEN...ST. PAUL...
  GIBBON...RAVENNA...WOOD RIVER...ALMA...SHELTON...ARAPAHOE...
  ELM CREEK...KENESAW...DONIPHAN...CAIRO...OXFORD...JUNIATA...
  BERTRAND AND AXTELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4059 9988 4067 9942 4070 9943 4127 9882
      4124 9829 4052 9830 4040 9853 4035 9872
      4010 9912 4004 10000
TIME...MOT...LOC 0629Z 309DEG 39KT 4117 9866 4075 9870 4031 9968 

HAIL...<.75IN
WIND...70MPH
 
$$

FAY
2 follow-up statements
648 
WWUS53 KGID 270655
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
155 AM CDT WED JUL 27 2016

NEC019-079-093-163-270704-
/O.CAN.KGID.SV.W.0245.000000T0000Z-160727T0715Z/
BUFFALO NE-HOWARD NE-HALL NE-SHERMAN NE-
155 AM CDT WED JUL 27 2016

...THE SEVERE THUNDERSTORM WARNING FOR BUFFALO...SOUTHERN HOWARD...
HALL AND SOUTHEASTERN SHERMAN COUNTIES IS CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED. THEREFORE THE
WARNING HAS BEEN CANCELLED.

LAT...LON 4053 9988 4064 9938 4065 9892 4068 9844
      4052 9830 4040 9853 4035 9872 4010 9912
      4004 10000
TIME...MOT...LOC 0654Z 325DEG 36KT 4059 9886 4036 9908 4020 9969 

$$

NEC001-061-065-073-083-099-137-270715-
/O.CON.KGID.SV.W.0245.000000T0000Z-160727T0715Z/
GOSPER NE-PHELPS NE-KEARNEY NE-FRANKLIN NE-ADAMS NE-FURNAS NE-
HARLAN NE-
155 AM CDT WED JUL 27 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 AM CDT
FOR SOUTHEASTERN GOSPER...PHELPS...KEARNEY...NORTHERN FRANKLIN...
ADAMS...EASTERN FURNAS AND HARLAN COUNTIES...

AT 154 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR HEARTWELL TO NEAR HILDRETH TO NEAR HOLLINGER...
MOVING SOUTHEAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
HASTINGS...HOLDREGE...MINDEN...ALMA...ARAPAHOE...KENESAW...OXFORD...
JUNIATA...BERTRAND...AXTELL...BEAVER CITY...ORLEANS...LOOMIS...
HILDRETH...WILCOX...ROSELAND...HOLSTEIN...FUNK...
STAMFORD AND REPUBLICAN CITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4053 9988 4064 9938 4065 9892 4068 9844
      4052 9830 4040 9853 4035 9872 4010 9912
      4004 10000
TIME...MOT...LOC 0654Z 325DEG 36KT 4059 9886 4036 9908 4020 9969 

HAIL...<.75IN
WIND...60MPH
 
$$

FAY
715 
WWUS53 KGID 270714
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
214 AM CDT WED JUL 27 2016

NEC001-061-065-073-083-099-137-270724-
/O.EXP.KGID.SV.W.0245.000000T0000Z-160727T0715Z/
GOSPER NE-PHELPS NE-KEARNEY NE-FRANKLIN NE-ADAMS NE-FURNAS NE-
HARLAN NE-
214 AM CDT WED JUL 27 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GOSPER...
PHELPS...KEARNEY...NORTHERN FRANKLIN...ADAMS...EASTERN FURNAS AND
HARLAN COUNTIES WILL EXPIRE AT 215 AM CDT...
            
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
HASTINGS.

LAT...LON 4053 9988 4064 9938 4065 9892 4068 9844
      4052 9830 4040 9853 4035 9872 4010 9912
      4004 10000
TIME...MOT...LOC 0712Z 309DEG 39KT 4059 9886 4036 9908 4020 9969 

$$

FAY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 27, 12:31 AM CDT, 58 minutes earlier.

Area forecast discussion, Jul 27, 12:31 AM CDT, 58 minutes before
Area Forecast Discussion
National Weather Service Hastings NE
1231 AM CDT WED JUL 27 2016

.SHORT TERM...(This evening through Wednesday night)
Issued at 312 PM CDT Tue Jul 26 2016

The Central Plains sits under general northwest flow. This
increases the chances for numerous chances for precip through the
first half of the forecast.

In the short term, there are a couple of disturbances that will
move across the area. The first will bring a chance for showers
and thunderstorms tonight/early Wednesday and the second more
potent disturbance will bring chances of showers and
thunderstorms again Wednesday into Wednesday night.

1. Tonight:
The better moisture and moisture transport is across western
Nebraska this afternoon and evening. Expect some activity to
develop along and ahead of the lee trough over western Nebraska
this evening and move eastward. The question though, will it reach
south central Nebraska. Currently thinking some activity may
breach western sections of south central Nebraska...but do not
think that it will track very far eastward. However, where there
is better support over northern Nebraska...storms may continue and
some of this activity may impact portions of central Nebraska as
far south as Interstate 80 around morning.

2. Wednesday-Wednesday night:
Wednesday has the chance to be cloudy with off and on showers and
thunderstorms. Guidance indicates that after a brief lull in
action after early morning activity dies off, a piece of the upper
wave will move eastward, helping to fire off more thunderstorms
over the heart of south central Nebraska. Then by later afternoon
a secondary, more potent wave will dive southeast aiding the
development of showers and thunderstorms as well as moving a weak
front southward into the area. Not expecting rain the whole day,
but there could be multiple chances throughout the day and into
the overnight hours. A complex is expected to move southeast into
central Kansas late Wednesday.

Temperatures will be impacted by these multiple rain chances and
cloud cover. However, with that said...any areas that see breaks
in the clouds, temps will increase. Currently have highs in the
80s in Nebraska with some low 90s in Kansas on Wednesday.

.LONG TERM...(Thursday through Tuesday)
Issued at 312 PM CDT Tue Jul 26 2016

Thursday through the Saturday the Central Plains will continue to
be under northwest flow with multiple chances for precipitation.
Despite the chance most days/nights, it will not rain all the
time, expect it to be more dry than wet. But regardless, the
chance for scattered activity persists. Temperatures will be
cooler, in the 80s through Saturday with light flow, multiple
chances for precipitation and cloud cover.

By Sunday upper ridging begins to build back in from the west.
Sunday through Tuesday dry out and heat up. Highs leap back into
the 80s

The ridge is relatively quick to move eastward with another wave
moving in from the west. This will break things up some for later
in the week beyond this forecast.

&&

.AVIATION...(For the 06Z KGRI/KEAR TAFS through 06Z Wednesday night)
Issued at 1223 AM CDT Wed Jul 27 2016

Thunderstorms are approaching from the northwest and will get to
KEAR before KGRI. There is some wind with the storms currently.
Once these storms move through there will be a break with another
chance this afternoon.

&&

.GID Watches/Warnings/Advisories...
NE...None.
KS...None.
&&

SHORT TERM...Billings Wright
LONG TERM...Billings Wright
AVIATION...JCB
Hazardous weather outlook, Jul 26, 3:36 PM CDT, 9 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HASTINGS NE
336 PM CDT TUE JUL 26 2016

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
272045-
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
336 PM CDT TUE JUL 26 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND
PORTIONS OF NORTH CENTRAL KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THUNDERSTORMS ARE POSSIBLE MAINLY LATER TONIGHT ACROSS THE OUTLOOK
AREA. A FEW OF THESE STORMS MAY BE SEVERE ALONG AND WEST OF A LINE
FROM ST. PAUL TO MINDEN TO ALMA, NEBRASKA. THESE STORMS COULD
HAVE HAIL TO THE SIZE OF QUARTERS AND WIND GUSTS TO 60 MPH THE
PRIMARY THREATS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

INTERMITTENT CHANCES FOR THUNDERSTORMS EXIST FROM WEDNESDAY THROUGH
SATURDAY NIGHT. THERE IS A MARGINAL RISK FOR STORMS TO BECOME
SEVERE WEDNESDAY. THERE IS ALSO A MARGINAL RISK FOR SEVERE STORMS
THURSDAY FOR LOCATIONS SOUTH OF A LINE FROM CAMBRIDGE NEBRASKA TO
MANKATO KANSAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
 HTTP://WWW.WEATHER.GOV/HASTINGS

BILLINGS WRIGHT

In the hours before

Special weather statement, Jul 26, 11:57 PM CDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1157 PM CDT TUE JUL 26 2016

NEZ060-270545-
DAWSON NE-
1157 PM CDT TUE JUL 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN DAWSON COUNTY UNTIL 1245
AM CDT...

AT 1157 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS
ALONG A LINE EXTENDING FROM 33 MILES NORTHWEST OF EDDYVILLE TO 26
MILES NORTH OF COZAD TO 20 MILES NORTHWEST OF GOTHENBURG. MOVEMENT
WAS SOUTHEAST AT 45 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
COZAD...GOTHENBURG AND FARNAM.

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 209 AND 232.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4105 10022 4105 10013 4104 9970 4079 9977
      4073 9997 4070 10022
TIME...MOT...LOC 0457Z 330DEG 38KT 4141 9999 4124 10011 4121 10032

FAY
Special weather statement, Jul 27, 12:48 AM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1248 AM CDT WED JUL 27 2016

NEZ060-061-270645-
DAWSON NE-BUFFALO NE-
1248 AM CDT WED JUL 27 2016

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN DAWSON AND BUFFALO
COUNTIES UNTIL 145 AM CDT...

AT 1248 AM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS
ALONG A LINE EXTENDING FROM 9 MILES NORTHWEST OF PLEASANTON TO NEAR
SUMNER TO NEAR JOHNSON LAKE. MOVEMENT WAS SOUTHEAST AT 45 MPH.

WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
KEARNEY...LEXINGTON...GIBBON...RAVENNA...ELM CREEK...OVERTON...
ODESSA...PLEASANTON...AMHERST...SUMNER...RIVERDALE...
MILLER AND EDDYVILLE.

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 229 AND 243...AND
BETWEEN MILE MARKERS 286 AND 289.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4105 9974 4105 9880 4070 9877 4069 9922
      4071 9995
TIME...MOT...LOC 0548Z 301DEG 39KT 4103 9924 4093 9946 4070 9977

FAY
Local storm report, Jul 27, 12:54 AM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1254 AM CDT WED JUL 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1240 AM     TSTM WND DMG     ORD                     41.60N 98.93W
07/27/2016                   VALLEY             NE   911 CALL CENTER

            POWER IS OUT IN ORD. PEA SIZED HAIL REPORTED.

&&

JNAPORA
Local storm report, Jul 27, 1:02 AM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
102 AM CDT WED JUL 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1255 AM     TSTM WND GST     LEXINGTON AIRPORT       40.79N 99.78W
07/27/2016  M64 MPH          DAWSON             NE   AWOS

            AWOS WIND GUST REPORTED.

&&

JNAPORA
Special weather statement, Jul 27, 1:11 AM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
111 AM CDT WED JUL 27 2016

NEZ046-047-060>062-072>074-270700-
HOWARD NE-GOSPER NE-HALL NE-KEARNEY NE-SHERMAN NE-PHELPS NE-
DAWSON NE-BUFFALO NE-
111 AM CDT WED JUL 27 2016

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN DAWSON...BUFFALO...
SOUTHWESTERN HOWARD...EASTERN GOSPER...PHELPS...WESTERN HALL...
KEARNEY AND SHERMAN COUNTIES UNTIL 200 AM CDT...

AT 111 AM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM ASHTON TO NEAR PLEASANTON TO 6 MILES SOUTH OF
OVERTON. MOVEMENT WAS SOUTHEAST AT 35 MPH.

WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
KEARNEY...LEXINGTON...HOLDREGE...MINDEN...ST. PAUL...GIBBON...
RAVENNA...WOOD RIVER...SHELTON...LOUP CITY...ELM CREEK...CAIRO...
BERTRAND...AXTELL...OVERTON...ODESSA...LOOMIS...PLEASANTON...
DANNEBROG AND LITCHFIELD.

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 235 AND 298.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4073 9981 4105 9955 4105 9921 4138 9920
      4133 9867 4122 9845 4077 9860 4070 9866
      4070 9872 4060 9872 4041 9879 4037 9986
TIME...MOT...LOC 0611Z 314DEG 30KT 4127 9880 4092 9905 4065 9953

FAY
Local storm report, Jul 27, 1:29 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
129 AM CDT WED JUL 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0127 AM     TSTM WND GST     EDISON                  40.28N 99.78W
07/27/2016  M76 MPH          FURNAS             NE   TRAINED SPOTTER

            POWER OUT. TREE LIMBS DOWN.

&&

JNAPORA

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 26, 11:44 PM CDTSpecial Weather StatementGIDValley46 min
Jul 26, 11:57 PM CDTSpecial Weather StatementGIDDawson48 min
Jul 27, 12:07 AM CDTSevere Thunderstorm WarningGIDDawson38 min
Jul 27, 12:18 AM CDTSevere Thunderstorm WarningGIDSherman, Valley42 min
Jul 27, 12:48 AM CDTSpecial Weather StatementGIDBuffalo, Dawson57 min
Jul 27, 1:11 AM CDTSpecial Weather StatementGIDBuffalo, Gosper, Howard, Kearney, Phelps, Sherman49 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.